# SDR YENA201709170771

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 61,610 hours, 22,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 095791
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,701 hours, 9,434 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY EMERGENCY LIGHT TEST, THE SYSTEM FAILED.   FOUND THE EPSU BATTERY AT FAULT 10WL AND 13WL.  R & R BOTH BATTERY PACKS IAW AMM 33-51-38. OPS TESTED OK.
